hi, I've been Px antibiotics for a nasty rash on my bump, the rash is quite bad and weeping to the point where my clothes stick to it my skin and i have to soak them off. it's horrably itchy too so i really want to get it sorted. the Antibiotics need to be taken on an empty stomach, 1 hour before food, 2 hours after. i had bad morning (all day) sickness till 18 weeks but since then got it more or less under control with carefull regular eating, i still have bad days if i don't take care and eat / drink regulally. trying to keep my stomach empty for 3 hours is just not possible!!! this morning after taking pill i have reached so badly it feels like i've pulled muscles!! and i'm starving! any advice??? on the up side they have also given me very loose bowels which is helping with the piles!!! lol 27+5
Which antibiotic? I had this with erythromycin (not when pregnant) and I couldn't cope with the pain. I would go back to your GP and see if there's an alternative antibiotic because clearly you need to treat the rash but you can't carry on taking them if they make you feel this ill!
thanks ladies, their Flucloxacillin. and i do have a topical treatment too.... i spoke with a pharmisist who said to keep stomach as empty as possable, so to try to have just a bit of toast in morning etc, its my 3rd day on them now and i can see an improvement today (much less weepy) she also said it could be the infection making me feel sick as much as the pills. Oh the joys of pregnancy